# SDR TRAX200800782

- Difficulty date: June 12, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 9,164 hours, 6,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT SECOND FROM FRONT INOP.  REMOVED AND REPLACED SECOND FROM FRONT CEILING EMERGENCY LIGHT BULB.  OPS CHECK GOOD.
